# SDR EIAA980275

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 439
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, FUSELAGE FRAME AT FS 439, LBL 18 HAS TOOLING MARKS.  NRC W344.  REPAIRED PER SRM 53-01, EA DC9-53-202 AND ECRA 935-51-038-1.  (M)
